# SDR ASAA9880276

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WOULD NOT LATCH OPEN.  ADJUSTED DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
